# SDR CA061116004

- Difficulty date: November 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Arced
- Location: Dc Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON START UP THE NR 2 STARTER GENERATOR `PLUS` CABLE ARCED THROUGH A FEW INCHES FROM THE CONNECTION AT THE STARTER.THE CABLE WAS COMPLETELY SEVERED AND THE ADJACENT CONDUCTORS WERE DAMAGED. THE NR 2 GENERATOR, AFFECTED CONDUCTORS AND THE INVERTER WERE REPLACED AND THE AIRCRAFT RETURNED TO BASE WHERE ADDITION ASSESSMENT IS ON GOING.
